Addiction: Substance Abuse Community
withdrawals
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

withdrawals

i have been on and off hydro's, morphine for 8-9 yrs mostly on.  I had never touched them until i had surgery.  well that's what got me hooked.  i dr chased for a year, but was embarrassing going to the dr all the time.  i do have some pain, but that's not why i take it.  i found people to keep me up so as to i wouldn't miss work w/ dr apts and i could continue living.  i just love the energy and i have an addicted personality.  i noticed after loosing weight and exercising.  i loved that too.  the look and feeling i was getting from that, so anyways.  i was taking 10-15 7.5's a day along with 2-4 morphine.  months, i have been realizing that i would rather continue to lose weight get healthy and have tons of cash to pay off debts. and slowly cutting back. i needed money for clothes, since i am dieting.  the money i have spent is crazy.  well it's been about 2 weeks no morphine, but still like 4-6 hydros first thing in morning so i can work.  i tried cold turkey a few days, of course i was depressed and had the *****, sweats, and restless sleep.  i work m-f.  my pupils are huge and people think i'm on it, instead of off, because my eyes, mood, jitters.  immodieum helped the other end.  so i think i can handle w/drawals, is uncomfy, but really truely is more mental.  since telling my hubby who i got them from i am forbidden to talk to them, which is good if they really will let me go.  i am now just for looks taking 3 in the morning just to make my pupils look ok, blue eyes that were always pinned.  it's the biggest difference.  still withdrawing having symptoms mostly runs and lower back aches on 3-4 7.5's a day.  i can do w/out on weekend i just have.  i do feel crappy, but after all my rambling here it is.  i don't even want to take it in the morning i feel i have done so good cutting back so much over time and 3 days cold turkey, with immodieum and sleep meds, but my pupils are huge.  when will that go away?  i am only going to take 3 first thing in the morning this week all because i don't want my eyes to look funny.  i work w/ lots of people and my eyes get compliments all day long, not bragging hating on it. but thurs and fri everyone gave me a hard time even my boss was watching me funny, of course i was already nervous being w/out, but my whole thing is-- i can't take this just because my eyes i am doing so good.  is there something to make my pupils small til this is over, not pinned just not dilated, or take my 3 first thing in the morning which doesn't even do enough to get me high just makes me look normal. can someone be a friend get me thru this, mental is the hardest to deal, and i really want to stop. i am making it w/ minimal wd since have to take few just for other people not to notice.  has anyone had this problem? and  how long the dilated pupils will last or how to cure w/out pain pills?   blue eyes crying in the rain.  people exercise if you can. it really does become addicting and makes you feel good a natural high and has helped me so much w/ the tapering down.
Related Discussions
4 Comments Post a Comment
Blank
398302_tn?1202274727
You sound like you are doing a phenomenal job tapering yourself down and seem like you're ready to get off the sh*t for good. Keep hanging in, you're almost there!

As far as your pupils...that's easy to deal with. If you are really worried about what others think about you, simply tell them you started seeing an eye doctor who has been administering eye drops. They will most certainly dilate your pupils. Pretty soon they won't even notice anymore and you will begin to live a life of sobriety. (Which is the only way to live) Good luck.
Blank
333612_tn?1302886990
use ocyfiends suggestion. It will work. You are doing a great job. CT from the 3 pills in the morning and in a few days you will be feeling GREAT!! You are a very strong person to have done this. Don't forget that.
Stop the pills, let them know about your eye doctor 'drops' and go from there.
You can do this.
congrats on getting your life back
Greatgreebo
Blank
Avatar_m_tn
Hi there and welcome.  I want to first off say how well you are doing with managing a low dosage of pills.  I would like to share my opinion on the dialated pupils.  I have went through witdrawls SO MANY TIMES that I could almost base my level of withdrawl (withdrawal) based on my pupils and how I was feeling alone.. For me the same thing happened the pinpoint pupils would go to huge black dialated pupils and I would look stoned on X or coke or speed.. Pain pills never make your pupils bigger, always smaller so I am not sure why anyone would think you were on pian meds because of being bigger.. Also the dialated pupils only lasted 3-5 days at the most.  You seem to have been right at the end SO MANY TIMES just to go back to taking those 3-4 in the morning.

You could also tell people at work(mainly your boss) that you are on a new allergy medication. Alot of allergy meds make your pupils big like that as well. So the main thing is to pick a story either eye dr drops, or allergy meds, WHATEVER and tell you boss that.. He is the main concern as he can make or break you right?  Then just work on not taking any more pian killers.  

YOU CAN DO THIS

YOU WILL BEAT THIS

I AM HERE FOR YOU

I DO CARE IF YOU SUCCEED!!
Blank
Avatar_f_tn
I agree you are doing a great job with the tapering...I like you have blue eyes...I always loved them, until pills....I couldn 't stand when my pupils were hugh, it felt like everyone was staring at me , i would wear sunglasses alot , but of course you can't at work..
I would tell them about the eye doctor thing..
you know what is funny, i never knew about the pupil thing, now i look at everyones pupils...lol
but on brown eyes you can not tell much..
keep going
keep posting
r2r
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Addiction Answerers
4113881_tn?1401895587
Blank
ActingBrandNew
Torrance, CA
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
3197167_tn?1348972206
Blank
clean_in_ks
KS
1926359_tn?1331591739
Blank
lulu747
Vancouver
6942344_tn?1410169826
Blank
Amandag78
Perth, Australia
1827057_tn?1397523877
Blank
ricart70
IN